# SDR ASAA0180090

- Difficulty date: February 27, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 3753213
- Condition: Unlatched
- Location: Emergency Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUR - DURING PRE-FLIGHT CHECK, R1 DOOR EMERGENCY SLIDE PACK COVER LATCH WAS FOUND UNLATCHED.  RE-LATCHED SLIDE PACK COVER.  (M)
